# SDR FDEA201503110809

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN RT SIDE, THERE IS A NEW LIGHTNING STRIKE AT BS 1600 - 1620 BETWEEN STRINGER 26 & 27.  REPAIR CARRIED OUT IAW F-5310-T0316044 PART 1.  REPAIR CLASSIFIED AS MAJOR.
